# SDR AALA202309206696

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 94,720 hours, 12,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ON RIGHT HAND SIDE BETWEEN DOORS 1 AND 2 INOP. REPLACED BATTERY PACK OF FORWARD POWER SUPPLY AT DOOR 1L. PER AMM 33-51-06.
